Lower bounds on the complexity of polytope range searching

Research output: Contribution to journalArticle

73 Scopus citations
Original languageEnglish (US)
Pages (from-to)637-666
Number of pages30
JournalJournal of the American Mathematical Society
Volume2
Issue number4
DOIs
StatePublished - Oct 1989

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Lower bounds on the complexity of polytope range searching'. Together they form a unique fingerprint.

  • Cite this